Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

If you've taken a stimulant (ie: Adderal) for fatigue...

Anonymous
Posted by Anonymous
  • 9 Replies

Did you find it to work consistently? I just take it occasionally, when I feel really bad. Sometimes it helps, sometimes it really doesn't. My dose is really low, though. I am afraid to take it regularly because it works so inconsistently.

Posted by Anonymous on Jul. 24, 2014 at 9:29 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
lyrick24
by Ruby Member on Jul. 24, 2014 at 11:04 AM

 I took adderal regularly and it worked good for me.

Anonymous
by Anonymous 1 - Original Poster on Jul. 24, 2014 at 11:07 AM

Do you remember what your dose was? Was it hard to get off of?

Quoting lyrick24:

 I took adderal regularly and it worked good for me.


dizzy77702
by Silver Member on Jul. 25, 2014 at 12:36 AM
My doctor is trying me on vyvanse. I cant say i feel any better than before. In fact after the initial burst of energy i just crash pretty hard and then the fatigue is worse.
ashleighmama
by Ashleigh on Jul. 25, 2014 at 2:27 AM

I use daytrana patches, and they help a lot.

Anonymous
by Anonymous 1 - Original Poster on Jul. 25, 2014 at 6:20 AM

Do you sleep less while on it? I took it yesterday and didn't sleep a lot last night. Ugh.

Quoting ashleighmama:

I use daytrana patches, and they help a lot.


ashleighmama
by Ashleigh on Jul. 25, 2014 at 6:39 AM
Yes, I do sleep less, but the next morning i put another patch on and I'm fine.

Quoting Anonymous:

Do you sleep less while on it? I took it yesterday and didn't sleep a lot last night. Ugh.

Quoting ashleighmama:

I use daytrana patches, and they help a lot.

dizzy77702
by Silver Member on Jul. 25, 2014 at 10:33 PM
What is daytrana, never heard of it? Does it help reduce fatigue? Or does it work for a few hours and then you crash like with other stimulants?
ambergem
by on Jul. 25, 2014 at 10:43 PM
I'm on Wellbutrin XL and they said it has a stimulant effect. Has helped.
Anonymous
by Anonymous 1 - Original Poster on Jul. 26, 2014 at 7:25 AM

Glad it works for you. I couldn't take it, made me feel dizzy and weird.

Quoting ambergem: I'm on Wellbutrin XL and they said it has a stimulant effect. Has helped.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)